Jarczyk Witold

11W. Jarczyk,
Uniqueness of solutions of simultaneoues difference equations,
Annales Univ. Sci. Budapest. 40 (2013), 353-362.
12W. Jarczyk, Lin Li, H. Liu, Weinian Zhang,
Iterative roots of piecewise monotonic functions of nonmonotonicity height not less than 2,
Nonlinear Analysis. Theory, Methods & Applications 75 (2012), 286-303.
13W. Jarczyk, J. Morawiec,
Note on an equation occuring in a problem of Nicole Brillouët-Belluot,
Aequationes Mathematicae 84 (2012), 227-233.
14W. Jarczyk, Y. Zeng , W. Zhang, Weinian Zhang,
Local C1 stability versus global C1 unstability for iterative root,
Journal of Mathematical Analysis and Applications 386 (2012), 75-82.
15W. Jarczyk,
Almost convexity on Abelian groups,
Aequationes Mathematicae 80 (2010), 141-154.
16W. Jarczyk, M. Laczkovich,
Almost convex functions on locally compact Abelian groups,
Math. Inequal. Appl. 13 (2010), 217-225.
17W. Jarczyk, J. Matkowski,
Embeddability of mean-type mappings in a continuous iteration semigroup,
Nonlinear Analysis. Theory, Methods & Applications 72 (2010), 2580-2591.
18W. Jarczyk, P. Volkmann,
On functional equations in connection with the absolute value of additive functions,
Series Mathematicae Catoviciensis et Debreceniensis 32, 23.06.2010, 11pp. (2010).
19W. Jarczyk, J. Jarczyk (dawniej: Błasińska-Lesk), Lin Li, Weinian Zhang,
Iterative roots of mappings with a unique set-value point,
Publicationes Mathematicae Debrecen 75 (2009), 203-220.
20W. Jarczyk, M. Laczkovich,
Convexity on Abelian Groups,
Journal of Convex Analysis 16 1(2009), 33-48.

Prev Page     1     2     3     4     5     6     7     NEXT Page